# SDR SIMA962041

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0249
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING PHASE 3 INSPECTION OF POWER SUPPLY 30WL, OPERATION WAS INTERMITTENT.  RAI'D POWER SUPPLY UNIT.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
